RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1948, Volume 12, Issue 2, Pages 179–192 (Mi izv3025)  

This article is cited in 3 scientific papers (total in 3 papers)

On series of Walsh functions with monotonic coefficients

A. A. Shneider


Full text: PDF file (1193 kB)

Bibliographic databases:
Received: 29.05.1947

Citation: A. A. Shneider, “On series of Walsh functions with monotonic coefficients”, Izv. Akad. Nauk SSSR Ser. Mat., 12:2 (1948), 179–192

Citation in format AMSBIB
\Bibitem{Shn48}
\by A.~A.~Shneider
\paper On series of Walsh functions with monotonic coefficients
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1948
\vol 12
\issue 2
\pages 179--192
\mathnet{http://mi.mathnet.ru/izv3025}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=25605}
\zmath{https://zbmath.org/?q=an:0029.25603}


Linking options:
  • http://mi.mathnet.ru/eng/izv3025
  • http://mi.mathnet.ru/eng/izv/v12/i2/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Bespalov, “Permutations of the Walsh system that preserve Lebesgue constants”, Math. Notes, 68:1 (2000), 32–42  mathnet  crossref  mathscinet  zmath  isi
    2. M. S. Bespalov, “Explicit form of the Dirichlet kernel for Walsh series and transformations”, Sb. Math., 196:7 (2005), 935–957  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. I. V. Polyakov, “Estimates of the Dirichlet Kernel and Divergent Fourier Series in the Walsh–Kaczmarz System”, Math. Notes, 95:2 (2014), 234–246  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:167
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019